Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Soreness in foot, arthritis, psoriasis, joint pain, bladder issue, UTI. Help?

My foot has been very sore. It began in my toe and now had made its way to the pad of my foot. I believe it's a form of arthritis as my family has a history of this. I've been dealing with joint pain my whole life. My psoriasis is unmanageable right now and I've also have issue with my bladder. ( feels like UTI but it's not) I'm wiener ing if I should get tested for psoriatic arthritis???
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

Yes, it would be a good idea to get tested for psoriatic arthritis (PA). In my opinion the best doctor to visit would be a rheumatologist. A rheumatologist is a doctor who specialized in arthritis, and would surely be able to diagnose you. P.A. has symptoms similar to that of rheumatoid arthritis and gout, thus only a specialist would be able to accurately diagnose your condition.

Diagnosis of P.A. is solely based on clinical presentation, history, physical examination, blood tests (eg. rheumatoid factor-not seen in PA, etc.), MRIs and x-rays of the symptom presenting joints.

At the same time I would also advice a urine examination as you have been experiencing some difficulty with your bladder. A urine examination can accurately rule out/diagnose any possible abnormalities, and is a cost-effective investigation.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Tue, 23 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor